Alert archive / Kansas / Red Flag Warnings in 2025
Red Flag Warning 3, NWS Topeka, KS
NWS Topeka, KS issued this red flag warning at Mar 13, 2025, 1:49 PM CDT for 23 counties in Kansas. It took effect at Mar 14, 2025, 10:00 AM CDT. It was in force for 10 hr. 23 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2025, 1:49 PM CDT (18:49 UTC)
- In effect from
- Mar 14, 2025, 10:00 AM CDT
- Expired
- Mar 14, 2025, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 1:51 PM CDT | NON-TSTM WND GST 60 | 5 Nnw Olpe, KS | KEMP. |
| Mar 14, 2:53 PM CDT | NON-TSTM WND GST 59 | 1 Wsw Berryton, KS | ASOS station KFOE Topeka Forbes. |
| Mar 14, 2:55 PM CDT | NON-TSTM WND GST 59 | 3 Nne Princeton, KS | AWOS station KOWI Ottawa. |
| Mar 14, 3:00 PM CDT | NON-TSTM WND GST 60 | 2 Ne Ogden, KS | ASOS station KMHK Manhattan. |
| Mar 14, 3:00 PM CDT | NON-TSTM WND DMG | 1 E Mclouth, KS | EM sent pictures of a collapsed barn. Time estimated. Delayed report. |
| Mar 14, 3:00 PM CDT | NON-TSTM WND DMG | 5 Wnw Valley Falls, KS | EM sent pictures of damage to a building and 3 power poles snapped from flying debris. Delayed report. |
| Mar 14, 3:09 PM CDT | NON-TSTM WND DMG | Emporia, KS | Several power lines down and outages across Emporia and the county. |
| Mar 14, 3:11 PM CDT | NON-TSTM WND GST 65 | 2 E Clay Center, KS | Mesonet station EW5822 Clay Center. |
| Mar 14, 3:15 PM CDT | NON-TSTM WND GST 59 | 3 N New Strawn, KS | AWOS station KUKL Burlington. |
| Mar 14, 3:20 PM CDT | NON-TSTM WND GST 63 | 2 E Clay Center, KS | Mesonet station EW5822 Clay Center. |
| Mar 14, 3:25 PM CDT | NON-TSTM WND GST 64 | 1 Wsw Berryton, KS | ASOS station KFOE Topeka Forbes. |
| Mar 14, 3:30 PM CDT | NON-TSTM WND GST 60 | 2 Ne Saint Marys, KS | Mesonet station DW0314 Saint Marys. |
| Mar 14, 3:35 PM CDT | NON-TSTM WND GST 60 | 3 Nne Princeton, KS | AWOS station KOWI Ottawa. |
| Mar 14, 3:52 PM CDT | NON-TSTM WND GST 61 | 5 Nne Lawrence, KS | ASOS station KLWC Lawrence. |
| Mar 14, 4:15 PM CDT | NON-TSTM WND GST 60 | 3 N New Strawn, KS | AWOS station KUKL Burlington. |
| Mar 14, 4:22 PM CDT | NON-TSTM WND DMG | Burlington, KS | Social media report of roof peeled off the back of Burlington auto parts store. |
| Mar 14, 4:24 PM CDT | NON-TSTM WND GST 31 | 2 Nnw Everest, KS | Mesonet station UP828 2.5 N Everest (UPR). |
| Mar 14, 4:24 PM CDT | NON-TSTM WND GST 64 | 2 Nnw Everest, KS | Corrects previous non-tstm wnd gst report from 2 NNW Everest. Mesonet station UP828 2.5 N Everest (UPR). |
| Mar 14, 4:33 PM CDT | NON-TSTM WND GST 62 | 3 Ene Topeka, KS | ASOS station KTOP Topeka. |
| Mar 14, 4:53 PM CDT | NON-TSTM WND GST 61 | 1 Wsw Berryton, KS | ASOS station KFOE Topeka Forbes. |
| Mar 14, 4:55 PM CDT | NON-TSTM WND GST 62 | 2 Sse Concordia, KS | ASOS station KCNK Concordia. |
| Mar 14, 5:05 PM CDT | NON-TSTM WND GST 77 | 1 W Burlington, KS | EM received report from personal weather station. Delayed report. |
| Mar 14, 5:20 PM CDT | NON-TSTM WND GST 71 | 5 Nne Lawrence, KS | ASOS station KLWC Lawrence. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310 WWUS83 KTOP 131849 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 149 PM CDT Thu Mar 13 2025 KSZ021>024-026-034>040-054>056-058-059-141200- /O.UPG.KTOP.FW.A.0002.250314T1500Z-250315T0100Z/ /O.NEW.KTOP.FW.W.0003.250314T1500Z-250315T0100Z/ Clay-Riley-Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary- Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey- Anderson- 149 PM CDT Thu Mar 13 2025 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY FOR VERY GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR THE ENTIRE AREA... The National Weather Service in Topeka has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM CDT Friday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...From 10 AM to 8 PM CDT Friday. * WINDS...South 30 to 40 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 18 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning should be postponed until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ KSZ008>012-020-141200- /O.NEW.KTOP.FW.W.0003.250314T1500Z-250315T0100Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud- 149 PM CDT Thu Mar 13 2025 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY FOR VERY GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR THE ENTIRE AREA... The National Weather Service in Topeka has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM CDT Friday. * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown and Fire Weather Zone 020 Cloud. * TIMING...From 10 AM to 8 PM CDT Friday. * WINDS...South 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 20 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning should be postponed until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
250 WWUS83 KTOP 140905 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 405 AM CDT Fri Mar 14 2025 KSZ008>012-020>024-026-034>040-054>056-058-059-150100- /O.CON.KTOP.FW.W.0003.250314T1500Z-250315T0100Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 405 AM CDT Fri Mar 14 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR VERY STRONG WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR NORTH CENTRAL, NORTHEAST, AND EAST CENTRAL KANSAS... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...From 10 AM this morning to 8 PM CDT this evening. * WINDS...South 25 to 35 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 18 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
203 WWUS83 KTOP 141537 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 1037 AM CDT Fri Mar 14 2025 KSZ008>012-020>024-026-034>040-054>056-058-059-150100- /O.CON.KTOP.FW.W.0003.000000T0000Z-250315T0100Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 1037 AM CDT Fri Mar 14 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR VERY STRONG WINDS AND LOW HUMIDITY FOR PARTS OF NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...Until 8 PM CDT this evening. * WINDS...South 20 to 35 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 18 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
872 WWUS83 KTOP 150052 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 752 PM CDT Fri Mar 14 2025 KSZ008>012-020>024-026-034>040-054>056-058-059-150200- /O.EXP.KTOP.FW.W.0003.000000T0000Z-250315T0100Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 752 PM CDT Fri Mar 14 2025 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR VERY STRONG WINDS AND LOW HUMIDITY FOR PARTS OF NORTHEAST, NORTH CENTRAL, AND EAST CENTRAL KANSAS... While RH values gradually improve to around 60 percent overnight, southwest winds remain gusty, shifting to the west and increasing from 15 to 25 mph with gusts up to 50 mph possible overnight. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 13, 12:36 PM CDT, 1 hour 13 minutes earlier. Its key messages:
- A few thunderstorms and dangerous fire weather conditions possible Friday.
- High Wind Watch and Fire Weather Watch have been issued from Friday morning into Friday evening across much of central and east-central Kansas.
- Dangerous fire weather conditions may persist through early next week with dry and breezy weather favored.
Area forecast discussion, Mar 13, 12:36 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1236 PM CDT Thu Mar 13 2025
.KEY MESSAGES...
- A few thunderstorms and dangerous fire weather conditions
possible Friday.
- High Wind Watch and Fire Weather Watch have been issued from
Friday morning into Friday evening across much of central and
east-central Kansas.
- Dangerous fire weather conditions may persist through early
next week with dry and breezy weather favored.
&&
.DISCUSSION...
Issued at 303 AM CDT Thu Mar 13 2025
All is quiet across the Plains early this morning with a shortwave moving east
across the southeast CONUS and a longwave trough, our next weather
maker, making landfall across the western US. Mid-level ridging in
between these two features will create another day of very warm
temperatures with highs in the upper 70s to low 80s.
The potent western trough quickly intensifies into a closed,
negatively titled closed low as it ejects from the Desert Southwest
into the Central Plains tonight into Friday. Rapid deepening of the
surface low over eastern Colorado will lead to a tightening pressure
gradient across the forecast area on Friday. Sustained southerly
winds of 25-35 MPH with gusts of 45-55 MPH are expected through the
daytime hours, strongest across east-central Kansas. Along with the
strong winds, very dry air will advect into the region, potentially
creating high-end fire weather conditions/high end fire weather day.
For more on this, refer to the Fire Weather section below. A Fire
Weather Watch and High Wind Watch has been issued to account for the
incoming system.
In regards to the storm potential, CAMs are suggesting enough
elevated moisture and instability being realized by late morning
into the early afternoon to support some high-based showers and
thunderstorms. Instability is progged to be weak (only a few hundred
J/kg), but inverted-V soundings within the already overall strong
wind field could generate some gusty to damaging wind gusts within
any showers or storms. As noted in the previous discussion, there is
the potential for some dry lightning given the abundance of dry air
that will be present in the low-levels.
Colder air moves in Saturday as the shortwave lifts north and east
of the area. Expect highs topping out in the mid to upper 50s
Saturday afternoon with a breezy north/northwest wind. Sunday should
see slightly warmer temperatures as low-level flow shifts back to
the south with afternoon temperatures reaching the low 60s with
ample sunshine. The upper 70s and 80s are progged to return by
Monday and Tuesday as mid level ridging builds into the central
Plains and increasing southerly flow. Minimal moisture return will
happen through Monday and Tuesday so could again see dangerous fire
conditions, especially Monday and Tuesday as winds will be stronger
than Sat/Sun.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1234 PM CDT Thu Mar 13 2025
Wind is the main aviation concern for the 18Z period. Southerly
sfc winds will gradually increase today into tonight. An
inversion will likely keep gusts at bay overnight, but then
there will be LLWS with a 45-50kt LLJ setting up. South winds
really get going after sunrise Friday with gusts over 30 kts and
increasing into the afternoon.
&&
.FIRE WEATHER...
Issued at 303 AM CDT Thur Mar 13 2025
The potential remains for a high-end fire weather day on Friday. An
abnormally strong surface low will advance across central Kansas and
into eastern Nebraska through the day Friday with very strong winds
expected ahead of this feature. Southerly winds will increase
through the morning with sustained winds of 25-35 MPH and gusts of
40-55 MPH expected through the daytime hours. Winds will become
westerly and weaken to some extent as the surface trough moves into
the area Friday late afternoon and evening, but will increase from
the northwest as the cold front overtakes the area Friday evening
and overnight. Very dry air will also work into the region with this
system, although guidance remains varied in the track of the surface
which leads to lower confidence in exactly how low relative humidity
values will fall. Notably, the RAP and HRRR have trended much lower
the past few runs, dropping RH values in the afternoon into the
teens as they mix much deeper. Confidence in areas along and south
of I-70 to see 20 percent or lower RH values is increasing, but how
far north the lower dewpoints and RH values will go is still in
question. All that said, fuel loading is still high and should
be well cured by Friday with the warm weather today. The greatest
risk for storms should still be off to our north and east but
some virga or dry lightning could pose an added threat for
fires. With these conditions setting up during the day Friday,
burning is not advised and any fires that do ignite will be
extremely difficult to control as they will exhibit extreme and
erratic behavior.
Dry air continues to build in over the weekend with some elevated
fire concerns Saturday, mainly in north-central Kansas, as RH values
dip back down around 20 percent and winds gust around 20-30 mph.
Sunday should see the dry air again, but winds should be much
lighter. Widespread fire danger returns Monday and Tuesday as winds
increase with dry air still in place that could create dangerous
fire behavior.
&&
.CLIMATE...
Issued at 303 AM CDT Thu Mar 13 2025
Record High Temperatures for March 13:
Record (Year) Forecast
Topeka 83 (1918) 80
Concordia 82 (2012) 80
Record Maximum Low Temperatures for March 14:
Record (Year) Forecast
Topeka 63 (2012) 56
Concordia 56 (2012) 55
&&
.TOP WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday morning through Friday evening
for KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-
KSZ037-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.
High Wind Watch from Friday morning through Friday evening for
KSZ026-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.
&&
DISCUSSION...Flanagan/Griesemer
AVIATION...Teefey
FIRE WEATHER...Flanagan/Griesemer
CLIMATE...FlanaganHazardous weather outlook, Mar 13, 3:20 AM CDT, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 320 AM CDT Thu Mar 13 2025 KSZ008>012-020-140830- Republic-Washington-Marshall-Nemaha-Brown-Cloud- 320 AM CDT Thu Mar 13 2025 This Hazardous Weather Outlook is for north central Kansas and northeast Kansas. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds will increase out of the south on Friday with gusts between 40 and 50 mph possible. Strong winds and low relative humidity could create increased fire danger Friday afternoon, especially across far southeast and east-central Kansas. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ026-039-040-054>056-058-059-140830- Jefferson-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 320 AM CDT Thu Mar 13 2025 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for east central Kansas and northeast Kansas. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds will increase out of the south on Friday with gusts between 45 and 55 mph possible. Strong winds and low relative humidity could create very high to extreme fire danger Friday afternoon, especially across far southeast and east-central Kansas. A Fire Weather Watch and High Wind Watch have been issued from 10 AM Friday through 8 PM Friday. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ021>024-034>038-140830- Clay-Riley-Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris- Wabaunsee- 320 AM CDT Thu Mar 13 2025 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds will increase out of the south on Friday with gusts between 40 and 50 mph possible. Strong winds and low relative humidity could create very high to extreme fire danger Friday afternoon, especially across far southeast and east-central Kansas. A Fire Weather Watch have been issued from 10 AM Friday through 8 PM Friday. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 2:38 AM CDT | High Wind Watch | TOP | Anderson, Coffey, Douglas, Franklin, Jefferson, Lyon and 2 more | 24 hr |
| Mar 13, 2:47 AM CDT | Fire Weather Watch | TOP | Anderson, Clay, Coffey, Dickinson, Douglas, Franklin and 11 more | 11 hr |
| Mar 13, 1:25 PM CDT | Wind Advisory | TOP | Brown, Clay, Cloud, Dickinson, Geary, Jackson and 9 more | 27 hr |
Nearby
Red Flag Warnings in Kansas, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.